Simple Search:

Maximum and minimum norms for τ-NAF expansion on Koblitz Curve


Citation

Ali, Nur Adawiah and Yunos, Faridah (2016) Maximum and minimum norms for τ-NAF expansion on Koblitz Curve. Indian Journal of Science and Technology, 9 (28). pp. 1-8. ISSN 0974-6846; ESSN: 0974-5645

Abstract / Synopsis

Background/Objectives: The scalar multiplication in Elliptic Curve Cryptosystem (ECC) is the dominant operation of computing integer multiple for an integer n and a point P on elliptic curve. In 1997, Solinas4 introduced the τ-adic non-adjacent form (τ-NAF) expansion of an element n of ring Z(τ) on Koblitz Curve. However in 2000, Solinas estimated the length of τ-NAF expansion by using maximum and minimum norms that obtained by direct evaluation method. In 2014, Yunos et al.9 introduced the formula of norm for every τ-NAF to improve this method. However, a lot of combination of norm should be considered when length of expansion is more than 15. So, the objective of this paper is to built the formulas to calculate the number of maximum and minimum norms for τ-NAF occurring among of all elements in Z(τ). Application/Improvement: With these formulas, we can estimate the length of τ-NAF expansion more accurately.


Download File

[img]
Preview
PDF
Maximum and minimum norms for τ-NAF expansion on Koblitz Curve.pdf

Download (129kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: 10.17485/ijst/2016/v9i28/97358
Publisher: Indian Society for Education and Environment
Keywords: τ-adic non-adjacent form (τ-NAF); Koblitz Curve; Maximum and minimum norms
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 23 Apr 2018 12:59
Last Modified: 23 Apr 2018 12:59
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.17485/ijst/2016/v9i28/97358
URI: http://psasir.upm.edu.my/id/eprint/54761
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item